| Model Number |
10603 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that balloon rupture occurred.A 3.50 x 20mm synergy drug-eluting stent was selected for use.However, it was noted that the balloon split.No patient complications were noted.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 20 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.The device was returned with stent protector and mandrel inserted and were removed without issue during analysis.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found a shaft polymer extrusion break at the wire exchange port, separating the distal section of the device and exposing the core wire.The break site is 1198mm distal to the distal end of the strain relief.No other issues were identified during the product analysis.
Event or Problem Description